# SDR IPXA4181937

- Difficulty date: January 20, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,191 hours, 6,843 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR FITTING AT RT SIDE FRAME 12A IS CRACKED.  REPAIRED IAW EO A300-5310-23539-F APPENDIX E.
